Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Normalizers of system normalizers


Author: J. L. Alperin
Journal: Trans. Amer. Math. Soc. 113 (1964), 181-188
MSC: Primary 20.25; Secondary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0172914-4
MathSciNet review: 0172914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, A note on soluble groups, J. London Math. Soc. 3 (1928), 98-105.
  • [2] -, A characteristic property of soluble groups, J. London Math. Soc. 12 (1937), 198-200.
  • [3] -, On the Sylow systems of a soluble group, Proc. London Math. Soc. (2) 43 (1937), 316-323.
  • [4] -, On the system normalizers of a soluble group, Proc. London Math. Soc. (2) 43 (1937), 507-528.
  • [5] -, The construction of soluble groups, J. Reine Angew. Math. 182 (1940), 206-214. MR 0002877 (2:125j)
  • [6] R. W. Carter, On a class of finite soluble groups, Proc. London Math. Soc. (3) 9 (1959), 623-640. MR 0114859 (22:5677)
  • [7] -, Nilpotent self-normalizing subgroups and system normalizers, Proc. London Math. Soc. (3) 12 (1962), 535-563. MR 0140570 (25:3988)
  • [8] H. J. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.25, 20.40

Retrieve articles in all journals with MSC: 20.25, 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0172914-4
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society